Classical solutions of yang-mills-chern-simons theory in 2+1 dimensions : a quasi-linear superposition / Rosy Teh

Teh, Rosy (1994) Classical solutions of yang-mills-chern-simons theory in 2+1 dimensions : a quasi-linear superposition / Rosy Teh. Journal of the Bureau of Research and Consultancy, 1 (2). pp. 11-23. ISSN 0128-7141

[img] Text
AJ_ROSY TEH BRCJ 94.pdf

Download (585kB)

Abstract

We pointed out that there exists a critical frequency of oscillation for the vortex-like solution (Teh 1990a) above which the system switches to the fields of an alternating current inside a solenoid. We also show the existence of a non-abelian gauge for which the fields can alternate periodically in space between the abelian fields and another abelian (or non-abelian) fields pointing in a different isospin space direction. The solutions discussed here are real, zero-action Minkowski space configurations.

Item Type: Article
Creators:
CreatorsID Num.
Teh, RosyUNSPECIFIED
Subjects: Q Science > QC Physics > Atomic physics. Constitution and properties of matter > Quantum theory. Quantum mechanics > Superposition principle (Physics)
Q Science > QC Physics > Atomic physics. Constitution and properties of matter > Quantum theory. Quantum mechanics > Quantum field theory > Yang-Mills theory
Divisions: Bureau of Research and Consultancy, Institut Teknologi MARA
Journal or Publication Title: Journal of the Bureau of Research and Consultancy
ISSN: 0128-7141
Volume: 1
Number: 2
Page Range: pp. 11-23
Item ID: 11490
Uncontrolled Keywords: Yang-Mills-Chern-Simons theory, Quasi-linear superposition
Last Modified: 18 Nov 2016 04:49
Depositing User: Staf Pendigitalan 1
URI: http://ir.uitm.edu.my/id/eprint/11490

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year